On dissipative behavior of an equation of nonlinear oscillations. PMM vol. 35, n{ring equal to} 5, 1971, pp. 933-937

Iu N. Bibikov, K. D. Sanovskii

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish
Pages (from-to)886-890
Number of pages5
JournalJournal of Applied Mathematics and Mechanics
Issue number5
StatePublished - 1971

Scopus subject areas

  • Modelling and Simulation
  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Cite this